≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Borderline Personality Disorder (BPD) 6diabetes and bp 1high BP and chest pain at evening. 22High BP as per Borieck mm 1Cold feet and no sleep low bp tiredness 5High BP as per Borieck mm 8High bp 2Stomach problems (High BP and Sugar patient) 4Enlarged Heart Valve & BP gone slightly High 3diabetic, BP and psoriasis 3

 

The ABC Homeopathy Forum

bp - advise

Hi,

I have been suffering from High BP for the past 4-5 years. It is under control by Telsartan AM (Telmasartan 40mg + Amlopidine 5mg) It was further controlled by Homeo drugs which included Rauwolfia MT, Aurum Mur Nat etc. I was advised the treatment by Dr Neil Madhavan.

I checked my Lipid Profile and there was a slight increase in Cholestrol hence am taking Himalaya Garlic and Gugoollu

However from yesterday night, anything I eat feels saltless. I am using low sodium salt.

What can it be? Why do I feel the saltless in my food. What does it attribute to.

A bit concerned..

Thanks and B Regards
 
  pimathew on 2012-08-01
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.